Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Diagnosed prostate cancer, increased PSA. Had testicles removed. Chemotherapy?

hello Doctor My father (68 years) is diagnosed with prostate cancer . He already had a testicles removal operation in May 2011. But now again his PSA increased to 328. But physically he is not suffering from any difficulties or abnormalities. I just want to know treatment he suppose to continue. Is any medicine available for treatment or chemotherapy is the only option?? Please give your valuable suggestions. Thanks
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Rising PSA value in a prostate cancer survivor is alarming issue. It should be verified whether there is any metastasis or not. Treatment will differ according to the site of metastasis. Chemotherapy is mandatory only after confirmation of visceral metastasis. At first you should go for a detailed metastatic work up of your father , consult an oncologist.
Answered: Mon, 4 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor